# SDR KCSA201906053106

- Difficulty date: May 31, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N739CK
- Make and model: Boeing 767324
- Aircraft serial: 27392
- Aircraft time: 88,462 hours, 16,613 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Indicator
- Part number: 6227999003
- Part serial: 7GVH
- Condition: Shorted
- Location: Ehsi
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY.  ELECTRICAL BURNING SMELL AND ARCING SOUND BEHIND CAPTAIN SIDE EHSI.  FOUND CAPTAINS EHSI SHORTED CAUSING BREAKER TO POP.  REMOVED AND REPLACED EHSI IAW B767-300 AMM 34-22-04.  ALL CHECKS GOOD AT THIS TIME.
